# SDR P5CA2017052400140

- Difficulty date: May 18, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 74,805 hours, 11,565 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Nlg Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NOSE GEAR DOOR DUE TO JAMMED EQUIPMENT DURING DOOR CLOSING. REPAIRED THE DOORS IAW SRM 52-80-1A-1, REWORKED METAL SURFACES ARE TREATED AND PRIMED IAW SRM 51-20-01. FINISH RESTORED IAW AMM 51-20-00. PERFORMED COMPLETED PERMANENT REPAIR. NO FURTHER ACTION REQUIRED.
